# SDR AWXA200700931

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,514 hours, 30,886 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: 2025
- Condition: Leaking
- Location: Lt Engine
- Part time: 27,453 hours, 10,699 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF HYDRAULIC PRESSURE ON LEFT HYDRAULIC SYSTEM.  CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  MX REPLACED THE LT ENGINE HYDRAULIC PUMP.  LEAK/OPERATIONAL CHECKS WERE GOOD.  THE A/C WAS RETURNED TO SERVICE.
